상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 36, No. 2.jpg
KCI등재 학술저널

VOLUME PROPERTIES AND A CHARACTERIZATION OF ELLIPTIC PARABOLOIDS

We establish a characterization theorem of elliptic paraboloids in the (n+1)-dimensional Euclidean space En+1 with extrinsic properties such as the (n+1)-dimensional volumes of regions enclosed by the hyperplanes and hypersurfaces, and the n-dimensional areas of projections of the sections of hypersurfaces cut off by hyperplanes.

1. Introduction

2. Preliminaries

3. Proof of Theorem 4

References

로딩중